Title: Harmonic m-Preinvex Functions and Inequalities
Author(s): Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Awais Gul Khan
Pages: 340-352
Cite as:
Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Awais Gul Khan, Harmonic m-Preinvex Functions and Inequalities, Int. J. Anal. Appl., 16 (3) (2018), 340-352.


In this paper, we introduce a new class of harmonic functions, which is called harmonic mpreinvex functions for a fixed m. Some Hermite-Hadamard inequality for harmonic m-preinvex functions are derived. Several special cases are discussed as applications of the main results. The ideas and techniques of this paper may be starting point for further research.

Full Text: PDF



  1. G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Generalized convexity and inequalities, J. Math. Anal. Appl., 335(2007), 1294-1308. Google Scholar

  2. M. U. Awan, M. A. Noor, V. N. Mishra and K. I. Noor, Some characterizations of general preinvex functions, Int. J. Anal. Appl. 15(1), 46-56. Google Scholar

  3. M. U. Awan, M. A. Noor and K. I. Noor, Some integral inequalities using quantum calculus approach, Int. J. Anal. Appl. 15(2)(2017), 125-137. Google Scholar

  4. M. K. Bakula, M. E. Ozdemir and J. Pecaric, Hadamard type inequalities for m-convex and (α, m)-convex functions, J. Ineq. Pure Appl. Math., 9(4)(2008), Art. 96, 12 pages. Google Scholar

  5. A. Ben-Isreal and B. Mond, What is invexity? J. Australian Math. Soc., Ser. B, 28(1)(1986), 1-9. Google Scholar

  6. G. Cristescu and L. Lupsa, Non-connected Convexities and Applications, Kluwer Academic Publisher, Dordrechet, Holland, (2002). Google Scholar

  7. S.S. Dragomir and G. Toader, Some inequalities for m-convex functions, Studia Univ Babes-Bolyai Math., 38(1993), 21-28. Google Scholar

  8. S.S. Dragomir, On some inequalities of Hermite-Hadamard type for m-convex functions,Tamkang J. Math., 33(1)(2002). Google Scholar

  9. J. Hadamard, Etude sur les proprietes des fonctions entieres e.t en particulier dune fonction consideree par Riemann. J. Math. Pure Appl., 58(1893), 171-215. Google Scholar

  10. C. Y. He, Y. Wang, B. Y. Xi and F. Qi, Hermite-Hadamard type inequalities for (α, m)-HA and strongly (α, m)-HA convex functions, J. Nonlinear Sci. Appl., 10(2017), 205C214. Google Scholar

  11. M. A. Hanson. On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80(1981), 545-550. Google Scholar

  12. C. Hermite, Sur deux limites d’une integrale difinie. Mathesis, 3(1883), 82. Google Scholar

  13. I. Iscan, Hermite-Hadamard type inequalities for harmonically convex functions. Hacet, J. Math. Stats., 43(6)(2014), 935-942. Google Scholar

  14. I. A. Baloch and I. Iscan, Some Hermite-Hadamard type inequalities for harmonically (s, m)-convex functions in second sense, arXiv:1604.08445 Google Scholar

  15. [math.CA], (2016). Google Scholar

  16. S. R. Mohan and S. K. Neogy, On invex sets and preinvex functions, J. Math. Anal. Appl., 189(1995), 901-908. Google Scholar

  17. C. P. Niculescu and L. E. Persson, Convex Functions and Their Applications, Springer-Verlag, New York, (2006). Google Scholar

  18. M. A. Noor, Variational-like inequalities, Optimization, 30(1994), 323-330. Google Scholar

  19. M. A. Noor, Hermite-Hadamard integral inequalities for log-preinvex functions, J. Math. Anal. Approx. Theory, 2(207), 126-131. Google Scholar

  20. M.A. Noor, Hadamard integral inequalities for product of two preinvex function, Nonlinear Anal. Forum, 14(2009), 167-173. Google Scholar

  21. M.A. Noor, On Hadamard integral inequalities involving two log-preinvex functions, J. Inequal. Pure Appl. Math., 8(3)(2007), 1-14. Google Scholar

  22. M. A. Noor and K. I. Noor, Some characterization of strongly preinvex functions, J. Math. Anal. Appl., 316(2006), 697-706. Google Scholar

  23. M. A. Noor, K. I. Noor and S. Iftikhar, Harmonic MT-preinvex functions and integral inequalities, RAD HAZU Math. Znan. 20(2016), 51-70. Google Scholar

  24. Some new bounds of the quadrature formula of Gauss-Jacobi type via(p, q)-prinvex functions, Appl. Math. Inofrm. Sci. Letters, 5(2)(2017), 51-56. Google Scholar

  25. M. A. Noor, Th. M. Rassias, K. I. Noor and S. Iftikhar, Inequalities for coordinated harmonic preinvex functions, Proceed. Jangjeon Math. Soc. 20(4)(2017), 647-658. Google Scholar

  26. M. A. Noor, K. I. Noor, M. U. Awan and S. Costache, Some integral inequalities for harmonically h-convex functions, U.P.B. Sci. Bull. Series A, 77(1)(2015), 5-16. Google Scholar

  27. M. A. Noor, K. I. Noor and S. Iftikhar, Hermite-Hadamard inequalities for harmonic preinvex functions, Saussurea, 6(1)(2016), 34-53. Google Scholar

  28. M. A. Noor, K. I. Noor and S. Iftikhar, Integral inequalities for differentiable relative harmonic preinvex functions, TWMS J. Pure Math., 7(1)(2016), 3-19. Google Scholar

  29. M. A. Noor, K. I. Noor and S. Iftikhar,On harmonic (h, r)-convex functions, Proc. Jangjeon Math. Soc., 19(2016). Google Scholar

  30. M. A. Noor, K. I. Noor and S. Iftikhar, Fractional Ostrowski inequalities for harmonic h-preinvex functions, FACTA(NIS), Ser. Math. Inform. 31(2)(2016), 417-445 Google Scholar

  31. M. A. Noor, K. I. Noor and S. Iftikhar, Relative harmonic m-convex functions and integral inequalities, J. Adv. Math. Stud. 10(2)(2017), 231-242. Google Scholar

  32. J. Pecaric, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Acdemic Press, New york, (1992). Google Scholar

  33. R. Pini, Invexity and generalized convexity, Optimization, 22(1991), 513-525. Google Scholar

  34. H. N. Shi and Zhang, Some new judgement theorems of Schur geometric and Schur harmonic convexities for a class of symmetric functions, J. Inequal. Appl., 2013(2013), Art. ID 527. Google Scholar

  35. G. H. Toader, Some generalizations of convexity, Proc. Colloq. Approx. Optim, Cluj Napoca (Romania), (1984), 329-338. Google Scholar

  36. T. Weir and B. Mond, Preinvex functions in multiple objective optimization, J. Math. Anal. Appl., 136(1998), 29-38. Google Scholar

  37. S. Varosanec: On h-convexity, J. Math. Anal. Appl., 326(2007), 303-311. Google Scholar


Copyright © 2021 IJAA, unless otherwise stated.